MAUDE Adverse Event Report: OBERDORF SYNTHES PRODUKTIONS GMBH LOCKSCR Ø5 SELF-TAP L42 TAN; APPLIANCE, FIXATION, NAIL

OBERDORF SYNTHES PRODUKTIONS GMBH LOCKSCR Ø5 SELF-TAP L42 TAN; APPLIANCE, FIXATION, NAIL
Model Number 412.215S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bone Fracture(s) (1870); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device evaluated by mfr, manufacture date: the device was received, the investigation could not be completed, and no conclusion could be drawn, as product is entering the complaint system.A review of the device history records has been requested.(b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2019, the patient underwent revision surgery due to patient fell and got another fracture under the trochanter.The patient underwent implantation of femoral neck system (fns) for femoral neck fracture on (b)(6) 2019.A removal of fns implants was done and was revised to an experttm antegrade femoral nail (afn) (b)(6).There was a 40-minute surgical delay reported.Patient outcome was unknown.This complaint involves one (1) femoral neck system (fns) locking screw.This report is 2 of 2 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Concomitant devices reported: unknown fns bolt (part #: unknown, lot #: unknown, quantity: 1) and unknown fns antirotation screw (part #: unknown, lot #: unknown, quantity: 1).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.The received screw and plate for femoral neck system are returned with sings of damages.These damages were caused during the removal surgery which is documented under the complaint number.This complaint is for the fracture which was occurred postoperative due the patient falling.For this adverse event is no product problem reported.According to the received x-rays, we can confirm that another fracture was occurred by the patient, therefore this complaint will be rated as confirmed.However, there is no reported product problem reported, and no manufacturing issues could be found on the returned parts.Furthermore, the review of the device history records shows that the production procedures were according to the specifications and there were no issues that would contribute to this complaint condition.Failure in material or production could not be detected.We conclude that the cause of failure is not due to any manufacturing non-conformances.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed as no product related issue could be detected.Device history lot: this mre review is for sterilization procedure only.Part: 412.215s.Lot: l790932.Manufacturing site: selzach.Supplier: (b)(4).Release to warehouse date: 23.February 2018.Expiry date: 01.February 2028.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.Non-sterile part was manufactured in mezzovico.Part: 412.215.Lot: l751518.Manufacturing site: mezzovico.Release to warehouse date: 05.February 2018.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
LOCKSCR Ø5 SELF-TAP L42 TAN
Common Device Name
APPLIANCE, FIXATION, NAIL
Manufacturer (Section D)
OBERDORF SYNTHES PRODUKTIONS GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
MDR Report Key8708779
Report Number8030965-2019-65426
Device Sequence Number19330889
Product Code KTT
UDI-Device Identifier10886982275424
UDI-Public(01)10886982275424
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K000682
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number412.215S
Device Catalogue Number412.215S
Device Lot NumberL790932
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/10/2019
Initial Date Received by Manufacturer 05/22/2019
Supplement Date Received by Manufacturer07/08/2019
07/16/2019
Initial Report FDA Received Date06/18/2019
Supplement Report FDA Received Date07/16/2019
08/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK - NAIL HEAD ELEMENTS: FNS ANTIROTATION; UNK - NAIL HEAD ELEMENTS: FNS ANTIROTATION; UNK - NAIL HEAD ELEMENTS: FNS BOLT; UNK - NAIL HEAD ELEMENTS: FNS BOLT; UNK - NAIL HEAD ELEMENTS: FNS ANTIROTATION; UNK - NAIL HEAD ELEMENTS: FNS BOLT